# SDR E07A201707250001

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N609LS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20134
- Aircraft time: 2,183 hours, 1,434 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 2257A000003
- Part serial: 00277
- Condition: Inoperative
- Location: Te Flaps
- Part time: 1,036 hours, 672 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AFTER TAKEOFF.
